MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE PROLONG LPS-FLEX NEXGEN; PROSTHESIS KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE PROLONG LPS-FLEX NEXGEN; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 06/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical products: femoral component catalog # 00576401651, lot # 63957556.Inset all poly patella catalog # 00597206526, lot # 64545028.Stemmed tibial component catalog # 00598003702, lot # 63977204.Report source: (b)(6).Customer has indicated that the product will not be returned because requested but not returned by hospital.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 3007963827-2021-00146.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty.Subsequently, the patient was revised due to dislocating their femur and falling.Attempt for further information has been made, but no further information has been provided.
 
Event or Problem Description
From additional information received, it was reported that the patient noncompliance and obesity are contributing factors to the fall.The reason for the fall remains unknown.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: b4, b5, g3, g6, h1, h2.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of x-rays provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.X-ray review indicates there is marked anterior subluxation/near dislocation of the femur in relation to the tibia.No fracture is identified.Anterior soft tissue air and swelling and skin staples are present from recent surgery.Implant fit is maintained but there is abnormal anterior subluxation/near dislocation of the femur.Bone quality is osteopenic.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE PROLONG LPS-FLEX NEXGEN
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12216705
Report Number0001822565-2021-01902
Device Sequence Number16837127
Product Code JWH
UDI-Device Identifier00889024211131
UDI-Public(01)00889024211131(17)240331(10)64316026
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue Number00596203210
Device Lot Number64316026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer08/16/2021
08/27/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date08/25/2021
08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight126